# SDR UALA2012122107343

- Difficulty date: December 19, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,242 hours, 9,945 cycles
- Engine: Pwa PW40903
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG EGT INDICATION.  TROUBLESHOOT EGT IND SYSTEM REF FIM 77-21 TASK 804.  LOOSE J5 PLUG AND CLAMP.  CONDITION CHKD OK REPAIRED CLAMP AND RECONNECTED J5.
